Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xindel

Hives and skin itching

Recommended Posts

I'm in my third month into my treatment and for about 5 weeks I have some hives on my arms that nearly heal completely and then flare up again but they occassionally sting and itch a bit. And I been getting itching on and off on my hips and thigs. It's not bad, but want to know if anybody else had this and if it's normal? I haven't mentioned this to my derm and he upped my dosage from 40mg to 60mg. I hope it don't get worse :S

Share this post


Link to post
Share on other sites

Yeah

I get the same thing. It comes and goes. I have heard it's normal. All kinds of weird shit is happening to me in my 4th month.

Share this post


Link to post
Share on other sites

Sounds like it could be a type of excema of some other dry skin condition.....go to the doc and ask for some locoid cream or some other cream that helps with those conditions and it will clear it up straight away

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×